# SDR SIMA20131017007

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,826 hours, 25,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR DIFFICULT TO OPERATE.  LUBRICATED PAX DOOR FRAME ROLLERS AND DOOR TOP FLAP AND CHECKED GOOD IAW AMM 53-21-02 AND 52-10-00.
